# SDR CA110209024

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Aircraft time: 9,283 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 1BXZC
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, IN THE AFT EQUIPMENT BAY, THE ENTIRE LENGTH OF THE ABOVE MENTIONED WIRE WAS FOUND BADLY BURNED. 50 PERCENT OF THE WIRE INSULATION HAD BEEN MELTED OFF AND THE SURROUNDING WIRING HAD VISIBLE SCORCH MARKS THIS WIRE WAS USED AS THE GROUND FOR A NR OF WIRES CONNECTED TO THE NR 2 DC STATIC VOLTAGE REGULATOR.
